Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 6, Pages 1142–1144 (Mi de2211)  

Short Communications

Almost periodic solutions of second order hyperbolic equations

S. Ya. Yakubov, A. B. Aliev

Institute of Applied Mathematics and Mechanics AS of AzSSR

Full text: PDF file (335 kB)

Bibliographic databases:
UDC: 517.946/948
Received: 30.01.1973

Citation: S. Ya. Yakubov, A. B. Aliev, “Almost periodic solutions of second order hyperbolic equations”, Differ. Uravn., 10:6 (1974), 1142–1144

Citation in format AMSBIB
\Bibitem{YakAli74}
\by S.~Ya.~Yakubov, A.~B.~Aliev
\paper Almost periodic solutions of second order hyperbolic equations
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 6
\pages 1142--1144
\mathnet{http://mi.mathnet.ru/de2211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=355356}
\zmath{https://zbmath.org/?q=an:0305.35007}


Linking options:
  • http://mi.mathnet.ru/eng/de2211
  • http://mi.mathnet.ru/eng/de/v10/i6/p1142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:78
    Full text:48

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022